Siberian moth flies (Diptera, Psychodidae) – new faunistic records

Stránky 63-64
Citace JEŽEK, J.. Siberian moth flies (Diptera, Psychodidae) – new faunistic records. Journal of the National Museum (Prague), Natural History Series. Praha: Národní muzeum, 160, 160(1-4), 63-64. DOI: https://doi.org/. ISSN 1802-6842 (print), 1802-6850 (electronic).Dostupné také z: https://publikace.nm.cz/periodicke-publikace/jotnmpnhs/160-1-4/siberian-moth-flies-diptera-psychodidae-new-faunistic-records
Journal of the National Museum (Prague), Natural History Series | 1991/160/1-4



Sdílení na sociálních sítích




Rozumím